# SDR AALA20040214

- Difficulty date: February 10, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 8D INOPERATIVE.  FOUND LOOSE WIRING.  SECURED WIRING FOR EMERGENCY LIGHT AT SEAT 8D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
